# SDR JJBA20130131021

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 29,633 hours, 41,216 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX599938D
- Condition: Failed
- Location: Zone 400
- Part time: 28,040 hours, 39,053 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED THE NR 2 ENG HYD PUMP CAUTION ILLUMINATED.  THE NR 2 HYD PRESSURE SHOWED NO PRESSURE.  GROUND MX CREW R & R THE ENGINE DRIVEN HYD PUMP.  ALL OPS AND LEAK CHECKS PRODUCED SATISFACTORY RESULTS.
